Thread: Liq. nolvadex
03-18-2004, 07:39 AM #1
I checked out my liq. tamoxifen this morning and it had crystals in it. I thought I read where you could heat it up and they would dissolve but I tried that and it did help but it still has crystals in it. I set it in hot tap water. I dont know. Give me some suggestions. Thanks
03-18-2004, 07:41 AM #2Originally Posted by Antwan
Just shake it and take your dose. It will be fine.
03-18-2004, 08:26 AM #3
if you want to get it clear set it in a pan of water on the stove on low - med heat and shake it once in a while. it takes a while so don't get impatient. It will however return to having this crystal stuff within a few days. So if you're not looking to do this a few times per week just shake and take like mart651 said.
03-18-2004, 08:28 AM #4
Shake, rattle and roll
03-18-2004, 08:35 AM #5Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
I would suggest heating it to even the distribution. If you consume the suspended crystals, your going to get an inconsistant dose
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)